Journal of Business and Management Sciences
ISSN (Print): 2333-4495 ISSN (Online): 2333-4533 Website: http://www.sciepub.com/journal/jbms Editor-in-chief: Heap-Yih Chong
Open Access
Journal Browser
Go

Content: Volume 1, Issue 1

Open AccessArticle
The Chaotic Monopoly Profit Growth Model and a Pigouvian Tax
Journal of Business and Management Sciences. 2013, 1(1), 1-3. DOI: 10.12691/jbms-1-1-1
Pub. Date: February 28, 2013Views: 7089Downloads: 3463
Figure of 1
Open AccessArticle
Role of Indian Mutual Funds in Financial Inclusion: Public Vs Private Sector
Journal of Business and Management Sciences. 2013, 1(1), 4-9. DOI: 10.12691/jbms-1-1-2
Pub. Date: March 08, 2013Views: 24472Downloads: 10879
Figure of 1
Open AccessCase Report
New Era Sport Sponsorship in Turkey
Journal of Business and Management Sciences. 2013, 1(1), 10-13. DOI: 10.12691/jbms-1-1-3
Pub. Date: March 16, 2013Views: 11625Downloads: 7148
Figure of 5